Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Vomiting and coughing after taking Clavam. Have foul smell in vagina

AFTER TAKING CLAVAM 625 MY WIFE VOMITS AFTER 2 HOURS WITH COUGH . SHE HAD A BAD COUGH WITH A SOUND LIKE COW COUGHING. SHE CAN NOT STOP THIS WHEN IT STARTS. SHE ALSO TAKE VENTROLIN PUMP/SPARY IN MOUTH. IS IT REQUIRE TO TAKE THE MEDICINE AGAIN? SHE HAD A BAD SMELL IN HER VAGINA , IT RE OCCUR AND HAS AN ALLERGENIC TENDENCY WITH DUST AND SMOKE . IS THERE ANY PERMANENT MEDICINE TO GET RELIEF.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi hkc,
Welcome to healthcare Magic!
The Augmentin can lead to gastritis and vomiting, she should take ranitidine tablet for 10day twice a day. The foul smell in vagina needs assessment by a gynecologist and has specific treatment after gram stain and culture report of the vaginal secretion.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor